On one application of differential subordinations

M. Obradović; Sh. Owa

Matematički Vesnik (1988)

  • Volume: 40, Issue: 101, page 63-67
  • ISSN: 0025-5165

How to cite


M. Obradović, and Sh. Owa. "On one application of differential subordinations." Matematički Vesnik 40.101 (1988): 63-67. <http://eudml.org/doc/259859>.

author = {M. Obradović, Sh. Owa},
journal = {Matematički Vesnik},
language = {eng},
number = {101},
pages = {63-67},
publisher = {Društvo matematičara Srbije},
title = {On one application of differential subordinations},
url = {http://eudml.org/doc/259859},
volume = {40},
year = {1988},

AU - M. Obradović
AU - Sh. Owa
TI - On one application of differential subordinations
JO - Matematički Vesnik
PY - 1988
PB - Društvo matematičara Srbije
VL - 40
IS - 101
SP - 63
EP - 67
LA - eng
UR - http://eudml.org/doc/259859
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.